A client previously developed flushing and pruritus during a… | MyMerci
More questions like thisTry ›
Medication Administration

A client previously developed flushing and pruritus during a rapid vancomycin infusion but had no wheezing, airway swelling, or hypotension. The next dose is due. Which plan is most appropriate?

Explanation
The prior flushing and pruritus without airway compromise or hypotension are consistent with a vancomycin infusion reaction. For a subsequent dose, the nurse should verify the ordered slower infusion rate, monitor the client, and administer any prescribed premedication according to the reaction plan (option 2). A rapid or unchanged rate can trigger recurrence. Comfort measures do not replace airway and hemodynamic assessment.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.